# SDR ASAA2022022337535

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 66,609 hours, 26,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L-1 DOOR DIFFICULT TO ARM/ DISARM. GROUNDED - YES. FOUND GIRT BAR FITTINGS ON FLOOR VERY DIRTY, LATCH HARD TO OPERATE CLEANED FLOOR FITTINGS, LATCHES, OPS NORMAL L1 NOW ARM/DISARM NORMAL OK FOR CONT SERVICE.
